# SDR ASOA201101269

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, C
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST IAW AMM 52-21-00-991-805.  TRASH FOUND ON LOCK PINS, CLEANED AND REINSTALLED DOOR, PERFORMED FUNCTIONAL TEST IAW AMM 52-21-00-720-801, TESTED GOOD.
